标题:RETRACTED: Multidimensional viscosity solution theory of semi-linear partial differential equations (Retracted article. See vol. 463, pg. 1169, 2018)
作者:Yang, Shuzhen
作者机构:[Yang, Shuzhen] Shandong Univ, Zhong Tai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.
通讯作者:Yang, SZ
通讯作者地址:[Yang, SZ]Shandong Univ, Zhong Tai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.
来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
出版年:2017
卷:456
期:2
页码:1347-1364
DOI:10.1016/j.jmaa.2017.07.064
关键词:Multidimensional PDEs; BSDEs; Viscosity solution; Comparison theorem
摘要:In this paper, we concern the multidimensional viscosity solution theory of a kind of semi-linear partial differential equations (PDEs). A new definition of viscosity solution for this multidimensional semi-linear PDEs is given. Furthermore, we establish the existence and uniqueness results for the viscosity solution of this semi-linear PDEs via the comparison theorem of the related backward stochastic differential equations (BSDEs) and a smooth approximation techniques. (C) 2017 Elsevier Inc. All rights reserved.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85026731583&doi=10.1016%2fj.jmaa.2017.07.064&partnerID=40&md5=4d743544e5a54e653d937081e2a6243b
TOP